# SDR CA951129516

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8650010000
- Condition: Burnt
- Location: Nr 3 Galley
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN)PRIOR TO DEPARTURE SMOKE IN #3 GALLEY OVEN CAVITY. CHANGED #3 OVEN AND CONTROLLER.
